# SDR REXA2019122011727

- Difficulty date: December 11, 2019
- Submitted: December 20, 2019
- Operation: Air carrier
- Aircraft: N678CA
- Make and model: Cndair CL6002D24
- Aircraft serial: 15125
- Aircraft time: 29,231 hours, 19,560 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: CC670140551
- Condition: Dented
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

"RH IB FLAP LOWER T/E SKIN DENTED.  MARKED WITH TAPE.
""C/W FALP REPAIR AT 2 LOCATIONS ON LOWER SURFACE OF RH IB FLAP IAW CRJ700 SRM 57-52-01-201-001-A01.   WVAC EMP 712 STAMP
"
